# SDR FDEA201308292072

- Difficulty date: August 29, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,936 hours, 13,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 402112
- Part serial: NA
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY LIGHT SWITCH GUARD SPRING IS WEAK AND NOT WORKING PROPERLY, MANUAL OPERATION OF THE SWITCH IS NOT EFFECTED.    REMOVED BROKEN EMERGENCY LIGHT SWITCH GUARD.  REPLACED WITH NEW GUARD. CHECK FUNCTION OF GUARD AND SWITCH ALONG WITH OPS CHECK OF LIGHTS.  ALL OPS CHECKED GOOD.  OK FOR SERVICE.
